Re: [MOL] (no subject) [02270] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] (no subject)



Hi Elaine,
I had a lumpectomy last July and I am now on tamoxifen. I am also on
synthroid. I don't see that there is any problem with interaction of the
drugs. However, tamoxifen does have possible side effects. Hot flashes are
the first, most noticable side effects. I have also noticed a problem with
weight gain. I don't think I eat any more than I used to and I still lead a
very active life, but I have put on about 20 lbs, so it may be affecting my
metabolism.
Liz of Yakima

>Hello,
>
>I've recently had a needle byopsy and the 2 lumps were benin however
>they told me the type of fibroidcyst disease I have is a great risk for
>breast cancer. My doctor wants me to take Tamoxifin I also had my
>thyroid out 2 yrs ago and I'm on .175mg of synthroid will this cause a
>problem or side effect if I take this cancer drug?
>
>Elaine
>------------------------------------------------------------------------
>This is an automatically-generated notice.  If you'd like to be removed
>from the mailing list, please visit the Medicine-On-Line Discussion Forum
>at <http://www.meds.com/con_faq.html>, or send an email message to:
>majordomo@lists.meds.com
>with the subject line blank and the body of the message containing the line:
>unsubscribe mol-cancer your-email-address
>where the phrase your-email-address is replaced with your actual email
>address.
>------------------------------------------------------------------------


Liz Patterson
Patterson & Associates
2115 Summitview Ave.
Yakima, WA 98902
(509) 576-4213
********************************************************************************

For help with writing,editing and web design:
http://users.ewa.net/patter/learn.html
MAC users needing help visit: http://users.ewa.net/patter/Macs.html
For Patterson's on site YVCC English composition syllibi:(To be part of
distance learning with YVCC beginning summer, 1999)
http://users.ewa.net/patter/eng101.html
http://users.ewa.net/patter/eng102.html


------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------